# SDR I5EA20101002

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- Aircraft time: 78,320 hours, 52,653 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 100338
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED OPS TEST.
